# SDR RAIA201703160001

- Difficulty date: March 16, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 37,626 hours, 22,515 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN FLIGHT. INSPECTED LT AND RT BLEED BOTH ENG'S AT PACK CARGO & AT AVIONICS NO LEAK NOTED. RAN BOTH ENGINES COULD NOT DUPLICATE.
